Monday, November 26, 2012

Looks like I'll be upping my Zoloft dose again

Remember this post?  I do.  Well, guess what?  Yup.  I won't even post the word because chances are you're infertile & already know what that word is, but suffice it to say I will be on my period & wearing pj's while sobbing & drinking wine straight out of the bottle come June 2013 when I see the blessed news posted all over Facebook.  And don't give me the "Oh, but you just might be 6 mos along then if IVF #3 works."  Spare me.  We both know it's already a BFN & I haven't even started stims yet.  Maybe my mood's just foul today (for this & several other reasons I won't even go into now) but if it wasn't for the fact a friend was kind enough to donate leftover Menopur to me which expires @ the end of the year, I might not even be cycling.  I'm just not in the mood to inject myself with meds when all I end up with is my period just like every other month.  Looks like I'll be upping my Zoloft dose again.

1 comment:

Rebecca said...

I had that problem with Zoloft too. I had to keep upping the dose as it would stop working when I needed it the most. I can't believe I haven't been on any form of antidepressant in almost 7 years. No wonder I'm going nuts.
Really hoping that IVF #3 works! Praying for you.